# SDR ASMF20111209004

- Difficulty date: December 9, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 30,563 hours, 18,031 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Actuator
- Part number: 1211313010
- Part serial: APMRF438
- Condition: Leaking
- Location: Rt Vsv
- Part time: 13,640 hours, 5,215 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED A FUEL LEAK IN RT ENGINE WITH 94 DROPS PER MINUTE.  MX DETECTED ACTUATOR DRAIN LINE VSVS WITHIN OPERATION LIMITS IAW MM 75-31-00.  MX REPLACED THE ACTUATOR VSVS IAW MM 71-00-00 PAGE 501, TESTED CORRECT.
